# SDR IPXA2015022486411

- Difficulty date: February 9, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 11,335 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074300200
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR PANEL 231WG BROKEN/CRACKED.  FABRICATED NEW FLOORBOARD IAW EO A300-5320-40552-B.
